Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 4, Pages 273-287
http://dx.doi.org/10.1155/S0161171201004306

Topological degree and application to a parabolic variational inequality problem

University Mohammed I, Faculty of Sciences, Department of Mathematics and Computing, Oujda, Morocco

Received 3 January 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We are interested in constructing a topological degree for operators of the form F=L+A+S, where L is a linear densely defined maximal monotone map, A is a bounded maximal monotone operators, and S is a bounded demicontinuous map of class (S+) with respect to the domain of L. By means of this topological degree we prove an existence result that will be applied to give a new formulation of a parabolic variational inequality problem.